# SDR CA150410005

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW545A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING FLIGHT IT WAS REPORTED THAT THE LT ENG FIRE WARNING LIGHT CAME ON.  THE PILOTS PERFORMED AN ENG SHUTDOWN AS WELL AS EMER CHECKLIST.  BOTH FIRE BOTTLES WERE ACTIVATED BUT THE FIRE INDICATION REMAINED ON.  AN UNEVENTFUL EMER LANDING WAS PERFORMED.  FOUND FAULTY LT ENG FIRE WIRE CAUSING A FALSE INDICATION.  THE FIRE WIRE WAS REPLACED & THE ACFT WAS RETURNED TO SERVICE.
